Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I just had another prolia shot, probably my 6th and

I just had another prolia shot, probably my 6th and am felling very tired no energy and notice that I am urinating more and recently had some urinary problems. I did not realize there were side effects. Should I see my Dr. And not take another shot. At my last bone scan in June 2018 my specialist said I haven't lost any bone mass. I am 83 yrs. old.
Mon, 1 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 79 yr old female, had a cancerous breast removed 6yrs ago. for several years I was diagnosed with oseteopenia but this year with osteoperosis. i take a 1mg of anastrozole, 1 magnesium pill, 1000iu of vitamin d and 1200 mg calcium daily. i have had 3 shots of prolia and due for another in november. i have read quite a lot of info on it and not sure i want to take another prolia shot. dr suggests i take the reclast infusion this next november instead. i m very reluctant and think i should go the nature route. your thoughts? thank you......Bernadette

doctor1 MD

I was diagnosed with osteoporosis, and the doctor wants me on Prolia a shot every 6 month. I had hip surgery a year ago, my immune system is not very strong. Will I have problems with this mediation? My doctor told me it is safe. How safe is this drug, and what are the odd s to get these side effects that are mentioned?

doctor1 MD

Hello My 84 year old mum was given an injection of Prolia on the 18th November last . her face started itching badly 36 hours later especially along and slightly under her jaw-line. Anti-histamines have not helped She informed her GP of this itching 25th November and asked if it could be down to the Prolia but her GP dismissed the idea suggesting that it is something she is using i.e washing powder, skin products, food etc but Mum has not changed anything at all Mum also aske dabout being referred to a dermatologist or having blood tests or allergy tests carried out and all of these were again dismissed by her GP. The itching is no better. she took it upon herself to see another doctor who carries out allergy testing but as soon as he learned Mum had been given Prolia he told her that this was the cause of her itching and that a low dose of steroids would ease it for her. However it would take up to 5/6 months for the Prolia to leave her system. She is very distressed and getting very little sleep. Since Friday the itch has become more aggressive with splotchy red itchy pimples appearing on her forearms. She is now doubting the doctor s diagnosis that it is the Prolia causing the itch. because it is worse...is that normal...?. She started on 30mgs of Deltacortril this morning I would appreciate any opinion you have regarding this. Kind regards Catherine Foley

Loading Online Doctors....